# SDR SWAA2023091990903

- Difficulty date: August 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT Z CHANNEL S-26L STA 747 TO STA 807 MKD DOTS<[01] WORK WILL BE ACCOMPLISHED PER TASK CARD TTG8Q00MVYAF;[02] VERIFIED WORK WILL BE ACCOMPLISHED ON TTG8Q00MVYAF
